# SDR USAA001588

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK, BS 520 LBL 45.  COLLECTOR KIT INSTALLED PER EA 67976 SB 737-53-1120, BOEING DWG.  (M)
